Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Erratum to: Asymptotic and convergent factorial series in the solution of linear ordinary differential equations


Author: Robert L. Evans
Journal: Proc. Amer. Math. Soc. 5 (1954), 1000
MSC: Primary 36.0X
Original Article: Proc. Amer. Math. Soc. 5 (1954), 89-92.
MathSciNet review: 0064939
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 36.0X

Retrieve articles in all journals with MSC: 36.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1954-0064939-3
PII: S 0002-9939(1954)0064939-3
Article copyright: © Copyright 1954 American Mathematical Society